Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 84, NWS Atlanta, GA

March 15, 2008Banks County, Hall County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2008, 2:02 PM EDT for Banks County, Hall County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2008, 2:02 PM EDT (18:02 UTC)
Expired
Mar 15, 2008, 2:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Banks County, GA, Hall County, GA

The radar

The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 11:02 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 151802
SVRFFC
GAC011-139-151845-
/O.NEW.KFFC.SV.W.0084.080315T1802Z-080315T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT SAT MAR 15 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HALL COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN BANKS COUNTY IN NORTHEAST GEORGIA

* UNTIL 245 PM EDT

* AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR LULA...
  MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALTO...HOLLINGSWORTH AND HOMER.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SATURDAY EVENING
FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3434 8374 3451 8371 3450 8366 3446 8362
      3449 8356 3447 8340 3446 8338 3432 8337
      3432 8338
TIME...MOT...LOC 1802Z 278DEG 38KT 3440 8363

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 10:48 AM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Mar 15, 10:48 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT SAT MAR 15 2008

.UPDATE...

ANTICIPATING SPC TO ISSUE A TORNADO WATCH FOR PORTIONS OF GA BY
NOON. DO NOT KNOW THE EXACT TIMING OF THE WATCH AT THIS TIME.
WILL UPDATE ZONES AND OTHER FORECASTS AT THE TIME OF WATCH
ISSUANCE.

PREV DISCUSSION... /ISSUED 307 AM EDT SAT MAR 15 2008/

SHORT TERM /TODAY THROUGH MONDAY/...
PRIMARY CONCERN IS EXTENT...MAGNITUDE AND TIMING OF SEVERE
WEATHER TODAY. COMPLEX OF STORMS CURRENTLY LOCATED OVER
WESTCENTRAL AL MOVING QUICKLY EAST. LINEAR EXTRAPOLATION PUTS
COMPLEX INTO WRN GA BETWEEN 5 AND 6AM. EXPECT STORMS TO PROGRESS
EAST WHILE ONLY WEAKENING IN INTENSITY SLIGHTLY. PRIMARY THREAT
THIS MORNING WILL BE DAMAGING WINDS. AFTER LINE OF STORMS MOVES
EAST ACROSS AREAS NORTH OF COLUMBUS TO SANDERSVILLE LINE...DRY
SLOT SHOULD PUSH INTO SRN PART OF CWA FROM THE WEST WITH TEMPS
WARMING INTO THE 70S AND LOW 80S IN SW ZONES. BIG QUESTION IS
WHERE WILL WARM FRONT SET UP AND HOW WILL STORM COMPLEX AFFECT
ENVIRONMENT. INITIAL THOUGHTS ARE THAT STORM COMPLEX WILL ENHANCE
COLD POOL NORTH OF WARM FRONT AND WARM FRONT MAY BE A LITTLE
FURTHER SOUTH AND LINGER IN CWA LONGER THAN MODELS INDICATING.
ISOLATED SUPERCELLS SHOULD DEVELOP IN WARM SECTOR SOUTH OF WARM
FRONT AND ANY CELLS WHICH APPROACH BOUNDARY WILL HAVE AMPLE
VERTICAL WIND SHEAR FOR STRONG MESOCYCLONES AND TORNADOES.
INSTABILITY IN THE WARM SECTOR MORE THAN SUFFICIENT FOR SUPERCELLS
.MLCAPE STILL PROGGED BY GFS AND WRF AROUND 1300-1800 J/KG. EVEN
IN WARM SECTOR WITH SW SFC WINDS...GFS PROGS 0-1KM SRH OF 125-200
M2/S2...SUFFICIENT IN ITSELF FOR SUPERCELLS. ANY BAROCLINIC
ZONES/BOUNDARIES WILL JUST ENHANCE THIS. IF SFC LOW DEEPENS MORE
THAN PROGGED IN THE AFTERNOON...ISOALLOBARIC FORCING WILL ALSO
BACK SFC WINDS FURTHER ENHANCING ENVIRONMENTAL HELICITY. ONLY
HOPES FOR REDUCING THREAT OF SUPERCELLS AND TORNADOES WOULD BE IF
COMPLEX BECOMES LARGER AND STRONGER THAN EXPECTED OR SLOWS DOWN
.STABILIZING MUCH OF CWA FOR MOST OF THE DAY. ANOTHER HOPE IS
THAT MIXING IN WARM SECTOR WILL BE STRONGER THAN EXPECTED AND VEER
SFC WINDS TO SW OR W... MINIMIZING VERTICAL WIND SHEAR AND
CONVERGENCE AHEAD OF COLD FRONT. WILL NEED TO MONITOR EVOLUTION OF
STORMS AND MESOSCALE ENVIRONMENT CLOSELY.

SYSTEM WILL PUSH OUT QUICKLY TONIGHT...ENDING BY 00Z IN SW 1/2 AND
06Z IN NE 1/2. WINDS SHOULD REMAIN BELOW ADVISORY CRITERIA. NO
SIGNIFICANT COOLING EXPECTED AS GENERAL PATTERN REMAINS ZONAL
THROUGH MONDAY WHEN HIGH AMPLITUDE UPPER LOW DEVELOPS OVER SW
U.S.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
UPPER LOW PROGGED BY GFS AND ECMWF TO MOVE INTO THE SRN PLAINS
TUES AND MS VALLEY WED...HOWEVER GFS KEEPS SYSTEM MUCH MORE
INTENSE THAN ECMWF. SHOULD SEE ANOTHER ROUND OF TSRA ON WED SO
HAVE KEPT THIS GOING. INITIAL PROGS SHOW LIMITED INSTABILITY WITH
THIS SYSTEM...LETS HOPE IT STAYS THAT WAY.

SNELSON

AVIATION...
LOOKS LIKE A RATHER ACTIVE AVIATION WEATHER DAY ACROSS NORTH AND
CENTRAL GEORGIA. SHOWERS AND THUNDERSTORMS ACROSS AL WILL MOVE
ACROSS THE ATL AREA BY 10-12Z. MOSTLY LARGE HAIL AND GUSTY WINDS
ASSOCIATED WITH THESE THUNDERSTORMS. THEY SHOULD BE EAST OF THE TAF
SITES BY 14-16Z. THERE WILL BE ANOTHER SHOT OF THUNDERSTORMS AS
CONVECTIVE REDEVELOPMENT BEGINS THIS AFTERNOON THROUGH TONIGHT.
WINDS THIS MORNING MAINLY OUT OF THE SE AND VERY LIGHT BUT LOOKING
FOR WINDS TO INCREASE LATER TODAY OUT OF THE SW 06-12KT. WITH VERY
LIGHT TO CALM WINDS THIS MORNING FOG HAS DEVELOPED ACROSS THE AREA.
IT IS TAKING VSBYS DOWN TO 1SM OR EVEN LOWER BUT WITH THUNDERSTORMS
MOVING IN SHOULD SEE FOG DISSIPATE SHORTLY. LOW CEILINGS THIS
MORNING WITH FOG BUT THINGS SHOULD IMPROVE BY DAYBREAK WITH
THUNDERSTORMS MOVING IN BUT STILL LOOKING FOR CEILINGS IN THE 2000
TO 3000FT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  46  71  40  66 /  60  30   0   5   5
ATLANTA         69  44  68  42  67 /  60  20   0   5   5
BLAIRSVILLE     62  38  63  37  62 /  80  30   0   5   5
CARTERSVILLE    68  44  65  37  68 /  70  20   0   5   5
COLUMBUS        79  51  74  45  74 /  30  10   0   5   5
GAINESVILLE     62  46  67  40  65 /  70  30   0   5   5
MACON           78  47  76  41  70 /  30  20   0   5   5
ROME            70  44  65  39  68 /  70  20   0   5   5
PEACHTREE CITY  73  46  69  38  68 /  50  10   0   5   5
VIDALIA         76  49  75  41  69 /  20  20   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Mar 15, 12:19 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT SAT MAR 15 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161230-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1219 PM EDT SAT MAR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA TODAY AND THIS EVENING.

.SYNOPSIS...
A COMPLEX OF STORMS MOVED FROM EASTERN ALABAMA THIS MORNING...AND
WAS MOVING ACROSS NORTH GEORGIA AT MID DAY. THESE STORMS WERE ASSOCIATED
WITH AN UPPER LOW PRESSURE SYSTEM THAT WILL BE MOVING INTO THE
OHIO VALLEY THIS AFTERNOON. .

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. AN
ISOLATED TORNADO IS POSSIBLE. THE BEST PLACE FOR SEVERE STORMS TO
DEVELOP WILL BE ALONG AND NORTH OF A COLUMBUS TO MACON LINE THIS
AFTERNOON AND EVENING.

.DISCUSSION...
A COMPLEX STORM SYSTEM WAS MOVING THROUGH THE TENNESSEE AND OHIO
VALLEY REGION THIS AFTERNOON. WARM AIR WAS SURGING NORTHWARD INTO
THIS SYSTEM. ALSO...THERE WAS STRONG WIND SHEAR THROUGH THE
ATMOSPHERE WHICH WOULD ENHANCE THUNDERSTORM DEVELOPMENT. LIFTED
INDEX AND CAPE VALUES FAVORED SEVERE THUNDERSTORM DEVELOPMENT
DURING THE AFTERNOON...AND AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER EXPECTED SUNDAY THROUGH TUESDAY. THERE IS
ANOTHER CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Mar 15, 12:56 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             1 S CAVE SPRING         34.10N 85.33W
03/15/2008  E0.88 INCH       FLOYD              GA   PUBLIC

1250 PM     HAIL             3 SSE LINDALE           34.15N 85.16W
03/15/2008  E0.88 INCH       FLOYD              GA   NWS EMPLOYEE

            PENNY TO NICKLE SIZE HAIL WAS REPORTED IN SILVER CREEK.

&&

MGRIESIN
Local storm report, Mar 15, 1:11 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TORNADO          3 SW CARTERSVILLE       34.14N 84.84W
03/15/2008                   BARTOW             GA   AMATEUR RADIO

            POSSIBLE TORNADO HAS DAMAGED TREES AND BULDINGS NEAR
            WOODLAND HIGH SCHOOL.

1232 PM     TORNADO          TAYLORSVILLE            34.09N 84.99W
03/15/2008                   BARTOW             GA   PUBLIC

            POSSIBLE TORNADO HAS DAMAGED SEVERAL MOBILE
            HOMES...KNOCKED DOWN NUMEROUS TREES...AND DAMAGED THE
            ELEMENTARY SCHOOL IN TAYLORSVILLE.

&&

MGRIESIN
Local storm report, Mar 15, 1:21 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             3 E EUHARLEE            34.14N 84.88W
03/15/2008  E0.75 INCH       BARTOW             GA   TRAINED SPOTTER

            FELL BEFORE AND THEN AFTER POSSIBLE TORNADO MOVED OVER
            THE RESIDENCE

1242 PM     TORNADO          3 E EUHARLEE            34.14N 84.88W
03/15/2008                   BARTOW             GA   TRAINED SPOTTER

            POSSIBLE TORNADO KNOCKED DOWN SEVERAL TREES ALONG
            EUHARLEE ROAD.

&&

MGRIESIN
Local storm report, Mar 15, 1:32 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             BALL GROUND             34.34N 84.38W
03/15/2008  E0.88 INCH       CHEROKEE           GA   PUBLIC

&&

MGRIESIN
Local storm report, Mar 15, 1:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TORNADO          1 NW ATLANTA            33.77N 84.43W
03/14/2008  F2               FULTON             GA   EMERGENCY MNGR

            NWS DAMAGE SURVEY CONCLUDED AN EF2 TORNADO 6 MILES LONG
            AND 200 YARDS WIDE TUCHED DOWN AT SIMPSON AND BURBANK
            ROAD AT 938 PM. IT MOVED ACROSS DOWNTOWN ATLANTA AND CAME
            UP AT THE CORNER OF BRAEBURN AND JOSEPHINE ROAD IN
            WESTERN DEKALB COUNTY.

&&

MGRIESIN
Local storm report, Mar 15, 1:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     TORNADO          3 N CUMMING             34.25N 84.14W
03/15/2008                   FORSYTH            GA   LAW ENFORCEMENT

            A TORNADO WAS REPORTED CROSSING GA 400 NORTH OF CUMMING.

&&

MGRIESIN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:09 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton36 min
Mar 14, 9:30 PM EDTTornado WarningFFCFulton30 min
Mar 14, 9:36 PM EDTSevere Thunderstorm WarningFFCDeKalb24 min
Mar 14, 9:37 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk23 min
Mar 14, 9:48 PM EDTSevere Thunderstorm WarningFFCDeKalb27 min
Mar 14, 10:00 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton45 min
Mar 14, 10:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding35 min
Mar 14, 10:12 PM EDTTornado WarningFFCNewton, Rockdale33 min
Mar 14, 10:30 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton45 min
Mar 14, 10:48 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton42 min
Mar 14, 10:50 PM EDTSevere Thunderstorm WarningFFCClayton, Henry55 min
Mar 14, 11:03 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam27 min
Mar 14, 11:29 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam46 min
Mar 14, 11:35 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding40 min
Mar 14, 11:40 PM EDTSevere Thunderstorm WarningFFCButts, Henry50 min
Mar 15, 12:03 AM EDTSevere Thunderstorm WarningFFCMorgan, Walton27 min
Mar 15, 4:05 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more4 hr
Mar 15, 5:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard50 min
Mar 15, 5:57 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more33 min
Mar 15, 6:01 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Spalding44 min
Mar 15, 6:42 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Rockdale and 1 more33 min
Mar 15, 6:46 AM EDTTornado WarningFFCDeKalb, Gwinnett, Rockdale, Walton13 min
Mar 15, 11:58 AM EDTTornado WarningFFCBartow, Floyd, Paulding, Polk47 min
Mar 15, 12:04 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Whitfield26 min
Mar 15, 12:24 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Union36 min
Mar 15, 12:32 PM EDTTornado WarningFFCBartow, Cherokee, Cobb, Paulding43 min
Mar 15, 12:37 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk23 min
Mar 15, 12:50 PM EDTSevere Thunderstorm WarningFFCBartow25 min
Mar 15, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth35 min
Mar 15, 1:14 PM EDTTornado WarningFFCCherokee, Dawson, Forsyth, Pickens46 min
Mar 15, 1:27 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk33 min
Mar 15, 1:34 PM EDTTornado WarningFFCDawson, Forsyth, Hall, Jackson41 min
Mar 15, 1:46 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding29 min
Mar 15, 1:57 PM EDTSevere Thunderstorm WarningFFCForsyth33 min
Mar 15, 2:00 PM EDTTornado WarningFFCBanks, Hall, Jackson45 min
Mar 15, 2:06 PM EDTSevere Thunderstorm WarningFFCCherokee24 min
Mar 15, 2:18 PM EDTSevere Thunderstorm WarningFFCGordon, Murray27 min
Mar 15, 2:23 PM EDTTornado WarningFFCBanks, Madison37 min
Mar 15, 2:27 PM EDTTornado WarningFFCCherokee, Forsyth, Fulton35 min
Mar 15, 2:35 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson40 min
Mar 15, 2:43 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens47 min
Mar 15, 2:43 PM EDTTornado WarningFFCGwinnett, Hall47 min
Mar 15, 2:45 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens45 min
Mar 15, 2:47 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk43 min
Mar 15, 2:58 PM EDTTornado WarningFFCBarrow, Jackson47 min
Mar 15, 3:09 PM EDTSevere Thunderstorm WarningFFCPaulding, Polk36 min
Mar 15, 3:12 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson33 min
Mar 15, 3:15 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union36 min
Mar 15, 3:19 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens41 min
Mar 15, 3:24 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding51 min
Mar 15, 3:29 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding40 min
Mar 15, 3:29 PM EDTTornado WarningFFCClarke, Madison, Oglethorpe46 min
Mar 15, 3:35 PM EDTSevere Thunderstorm WarningFFCTowns, Union23 min
Mar 15, 3:37 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Mar 15, 3:37 PM EDTTornado Warning EmergencyFFCCobb, Douglas, Fulton38 min
Mar 15, 3:41 PM EDTSevere Thunderstorm WarningFFCCarroll34 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett59 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningFFCBanks, Hall44 min
Mar 15, 3:55 PM EDTTornado WarningFFCDeKalb35 min
Mar 15, 4:01 PM EDTTornado WarningFFCBanks, Hall, Jackson25 min
Mar 15, 4:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee25 min
Mar 15, 4:07 PM EDTSevere Thunderstorm WarningFFCClayton23 min
Mar 15, 4:13 PM EDTSevere Thunderstorm WarningFFCRockdale, Walton32 min
Mar 15, 4:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton46 min
Mar 15, 4:15 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton45 min
Mar 15, 4:19 PM EDTTornado WarningFFCBarrow, Gwinnett26 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale79 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes34 min
Mar 15, 4:30 PM EDTTornado WarningFFCHall, Jackson45 min
Mar 15, 4:35 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Oconee, Oglethorpe, Taliaferro40 min
Mar 15, 4:38 PM EDTTornado WarningFFCNewton, Walton37 min
Mar 15, 4:42 PM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee33 min
Mar 15, 4:48 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton27 min
Mar 15, 4:51 PM EDTTornado WarningFFCMorgan24 min
Mar 15, 4:58 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard62 min
Mar 15, 4:59 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes46 min
Mar 15, 5:02 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton28 min
Mar 15, 5:03 PM EDTSevere Thunderstorm WarningFFCPutnam27 min
Mar 15, 5:04 PM EDTTornado WarningFFCMadison26 min
Mar 15, 5:09 PM EDTTornado WarningFFCClarke, Oconee, Oglethorpe, Wilkes18 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.